Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complex Stiefel Manifolds, some homotopy groups and vector fields


Author: Maurice E. Gilmore
Journal: Bull. Amer. Math. Soc. 73 (1967), 630-633
DOI: https://doi.org/10.1090/S0002-9904-1967-11802-0
Errata, Volume 73: Bull. Amer. Math. Soc., Volume 74, Number 1 (1968), 203--203
MathSciNet review: 0214067
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Gilmore, Homotopy groups of complex Stiefel manifolds, Ph.D. Thesis, University of California, Berkeley, 1967.
  • 2. M. Mahowald, On obstruction theory in orientable fibre bundles, Trans. Amer. Math. Soc. 110 (1964), 315-349. MR 157386
  • 3. H. Matsunaga, The homotopy groups π, Mem. Fac. Sci., Kyushu Univ., 15 (1960), 72-81. (Note also correction slip.)
  • 4. N. Steenrod, The topology of fibre bundles, Princeton Univ., Press, Princeton, N. J., 1951. MR 39258
  • 5. E. Thomas, Seminar on fibre spaces, Springer-Verlag, Berlin, 1966. MR 203733
  • 6. E. Thomas, Postnikov invariants and higher order cohomology operations. Ann. of Math. 85 (1967), 184-217. MR 210135


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11802-0

American Mathematical Society